# SDR DALA2022120707877

- Difficulty date: December 2, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,636 hours, 22,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L, DOOR SLIDE LIGHT INOPERATIVE.   REPLACED LIGHT ASSY, OPS CHECKED GOOD.  ORIG SUB DATE: 12/7/2022
